# SDR 9720289882

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, EMERGENCY LIGHTS AT SEATS 19 AND 22 AND AT EMERGENCY EXIT ROW 15 ILLUMINATED.  MAINTENANCE REPLACED BATTERIES AND BATTERY PACK AT AFT RIGHT OVERWING EXIT.  OPERATIONAL CHECK OK.
